# SDR UPS404388

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND BS 2140 RBL 95 TO RBL 105 FLOORBEAM CORRODED.  CORROSION AT FLOORBEAM RBL 95 TO RBL 105 STA 2140 OUT OF LIMITS ACC SRM 53-10-01.  REPLACED FLOORBEAM ACC 53-10-07.
